| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
It was reported that a 13.2mm, vticm513.2, -6.0/1.5/068 (sphere/cylinder/axis), implantable collamer lens was implanted into the patients right eye (od) on (b)(6) 2023.The patient experienced refractive surprise.Lens remains implanted.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
B5 - the lens was exchanged with a same model and length lens on (b)(6) 2024 due to refractive surprise.This resolved the problem.No injury reported.Reportedly the status of the eye is "all fine" and "patient is happy".Claim #(b)(4).